# SDR 03FDEA01597

- Difficulty date: September 20, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727-200
- Aircraft serial: 20978
- Aircraft time: 50,598 hours, 39,059 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GEAR DOOR LIGHT ILLUMINATED AFTER GEAR RETRACTION AND HANDLE PLACED IN OFF POSITION.  LIGHT EXTINGUISHED WHEN GEAR HANDLE PLACED IN UP POSITION.  COMPLIED WITH ALL APPLICABLE CHECK LIST.  PUT IN GEAR PINS, CYCLED GEAR DOORS, ALL INDICATIONS NORMAL, REF PER MM 32-12-000- 0.  REMOVED GEAR PINS.
